1 doctor weighed in:

Stomach flu 2 days ago vomiting and dieherra only took gravol I stopped getting symptoms but now have dark stools could it be from gravol or flu?

1 doctor weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology

In brief: Several possibilitie

dark stool is usually not a symptom of a GI virus.
If the stool is black or dark red in color and has a foul odor, it could be a sign of G.I. bleeding. If this is the case, seek help immediately. Although Gravol does not cause dark stools, several G.I. medications can, including Pepto-Bismol or bismuth- containing medications. If it persists, you should see your doctor. Good luck.

In brief: Several possibilitie

dark stool is usually not a symptom of a GI virus.
If the stool is black or dark red in color and has a foul odor, it could be a sign of G.I. bleeding. If this is the case, seek help immediately. Although Gravol does not cause dark stools, several G.I. medications can, including Pepto-Bismol or bismuth- containing medications. If it persists, you should see your doctor. Good luck.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
20 years in practice
498K people helped
Continue
100,000 doctors available